# SDR DALA12017355805

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 36,816 hours, 12,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING S/C FOUND SEAT EMERGENCY LIGHTS INOPERATIVE FOR EMERGENCY BATTERY PACK, M11612 POWER SUPPLY.   R & R POWER SUPPLY  BATTERY PACK ASSY WITH SERVICABLE UNIT.  OPS CHECKED GOOD IAW AMM 33-57.
